Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
La coomologia Orbifold degli spazi di moduli di curve
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2010 (Italian)In: La Matematica nella Società e nella Cultura. Rivista della Unione Matematica Italiana, ISSN 1972-7356, Vol. 3, no 1, 55-58 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 3, no 1, 55-58 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-148855Scopus ID: 2-s2.0-84874784225OAI: oai:DiVA.org:kth-148855DiVA: diva2:737870
Note

QC 20140814

Available from: 2014-08-14 Created: 2014-08-14 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Pagani, Nicola
By organisation
Mathematics (Dept.)
In the same journal
La Matematica nella Società e nella Cultura. Rivista della Unione Matematica Italiana
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf